... heart palpatations and it didn't seem to help hot flashes, so I stopped. I've tried several natural remedies that initially help but then symptoms come back worse. So started on Enjuvia .45 and the hot flashes started to tapper down after a few days, then on about the 10th day were climbing up again to about 9 or more a day and several at night. Also had headache and some other side effects. Not to mention, the med is expensive even with insurance. My doctor kept me on Enjuvia but has now increased the dose to .625. Do you think this will help the hot flashes or do you think I'm just S.O.L??? Is there something you would recommend?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is this normal? I am on the .025mg/day patch. The only difference I notice is that I have more energy and not as exhausted as I was after my ...
1 answer • 3 Mar 2010
I had a partial hysterectomy in 2002. Over the past six months I began having menopausal symptoms. Hot flashes, severe night sweats followed by ...
1 answer • 8 Oct 2010
I have been taking Enjuvia for about 5 years. I was post menopause when started and since have had a hysterectomy. Can I stop this medicine?
1 answer • 24 Jun 2012
0 answers • 14 Jun 2013
Before they started to take Estratest off the market they have given an alternative in this matter. We are at a lost now and experiencing hot ...
1 answer • 14 Jun 2013